Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Holonomy groups of flat manifolds with the $R_{\infty} $ property

Tom 223 / 2013

Rafał Lutowski, Andrzej Szczepański Fundamenta Mathematicae 223 (2013), 195-205 MSC: Primary 20H15, 55M20; Secondary 20C10, 20F34. DOI: 10.4064/fm223-3-1

Streszczenie

Let $M$ be a flat manifold. We say that $M$ has the $R_\infty $ property if the Reidemeister number $R(f)$ is infinite for every homeomorphism $f : M \to M.$ We investigate relations between the holonomy representation $\rho $ of $M$ and the $R_\infty $ property. When the holonomy group of $M$ is solvable we show that if $\rho $ has a unique $\mathbb {R}$-irreducible subrepresentation of odd degree then $M$ has the $R_\infty $ property. This result is related to Conjecture 4.8 in [K. Dekimpe et al., Topol. Methods Nonlinear Anal. 34 (2009)].

Autorzy

  • Rafał LutowskiInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail
  • Andrzej SzczepańskiInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek